MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE® BALLOON BUTTON; LOW PROFILE GASTROSTOMY FEEDING TUBE

APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE® BALLOON BUTTON; LOW PROFILE GASTROSTOMY FEEDING TUBE
Model Number M1-5-1208-I
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
Per the original reporter in uf #: (b)(4), it was reported that the, "g-tube was discovered to have dislodged.Upon investigation by medical personnel, the balloon was found to have a hole and had become deflated.This made it so that it slipped out by itself.The g-tube was still considered critical and patient had to have new g-tube placed by surgeon at the bedside.Patient was unable to get needed meds and food during the time that the g-tube wasn't working.It was discovered when meds and formula were found to have made swaddle blanket wet".
 
Additional Manufacturer Narrative
This report is a response to medsun report # (b)(4) which was received by amt from the fda on 11/10/2024.The occurrence was originally reported to amt on 07/08/2024 by the same initial reporter.It was originally reported that this device was in use for 15 days from 06/14/2024-06/29/2024 before balloon failure occurred, while the information marked in the medsun report stated the device was in use for 1 day.For reporting purposes, the device life of 15 days and occurrence date of 06/29/2024 were reported in this form.It was reported that the device was replaced, and that no patient injury occurred.It is noted there was a delay in feeds and medication, but this was promptly restored with the placement of a new device.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt worked with the original reporter to obtain the device for examination and performed an inspection of the device once returned.A tear in the balloon wall was identified on the returned device.Recent trending data shows no anomalies in reported failures from the field.The complaint information has been logged into our complaint database for trending purposes.Reporting information and device investigation can be found under complaint # (b)(4).

Brand Name
MINI ONE® BALLOON BUTTON
Common Device Name
LOW PROFILE GASTROSTOMY FEEDING TUBE
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn smith
8006 katherine boulevard
brecksville, OH 44141
4402622539
MDR Report Key20631190
Report Number1526012-2024-00011
Device Sequence Number8038933
Product Code KNT
UDI-Device Identifier00842071113810
UDI-Public00842071113810
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K945618
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1-5-1208-I
Device Catalogue NumberM1-5-1208-I
Device Lot Number230929-117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Initial Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age5 MO
Patient SexFemale